Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 19, Number 4  


Matrix inversion and the solution of systems of linear and non-linear equations by the method of bordering
J. Gergely
803
Optimization of algorithms in mesh classes
G. S. Ganshin
811
A non-linear regularizing algorithm and some of its applications
V. N. Trushnikov
822
On the stable summation of fourier series
T. I. Savyolova
830
Pseudo-random numbers generated by linear recurrence relations over a finite field
A. I. Pavlov, B. B. Pokhodzei
836
The limiting properties of a dynamic system with convex constraints
A. A. Levikov
843
Galerkin approximation of optimal control problems for parabolic systems with distributed parameters
A. K. Kerimov
851
Optimal control of the natural frequency of a plate of variable thickness
V. G. Litvinov
866
Piecewise linear approximation of a non-convex set by a polyhedron
A. I. Samylovskii, B. G. Sushkov
878
The penalty method for problems of convex programming
M. A. Shepilov
889
Non-cooperative three-person games with fixed hierarchical structure
N. S. Kukushkin
896
Dynamic games with hierarchical vector of interests
A. A. Shananin
912
A method of estimating lower bounds for eigenvalues of differential operators by the method of fictitious domains
L. T. Poznyak
921
Schemes of the finite element method of high orders of accuracy for second-order elliptic equations in three-dimensional regions — I
V. G. Korneev
937
A version of the finite element method
R. P. Fedorenko, L. G. Strakhovskaya
950
The Monte Carlo solution of a boundary value problem for the metaharmonic equation
K. K. Sabelfeld
961
Volterra linear integral equations of the first and third kinds
N. A. Magnitskii
970
On the solution of the integral equations of radiative transport
V. P. Gorelov, V. I. Il'in
989
Investigation of a class of solutions of the Low equation
E. P. Zhidkov, I. P. Nedyalkov, B. N. Khoromsky, Nguen Mong
998
The existence and uniqueness of the solution of boundary value problems in the theory of long waves on the surface of a rotating liquid
N. N. Elkin
1015
Correct algorithms in the algebraic closure of a family of recognition algorithms with a special kind of information teaching
Z. A. Smol'yaninova
1023

Scientific communications
Cubature formulas of the 9-th and 10-th degrees of accuracy for a sphere of $n$-dimensional space
F. Shariphodzhaeva
1033
On the optimal statistical regularization of operator equations with a constraint on the norm of the solution
V. A. Romanov, V. N. Mizgailov, V. V. Mukhin
1036
On the principle of iterative regularization
A. B. Bakushinskii
1040
An increment method for the solution of the equation $Ay=f$
Yu. Ya. Ledyankin
1043
The speed of convergence of projection methods for linear equations
A. G. Zarubin
1048
On the optimal control of the process of thermal blooming
F. P. Vasil'ev, M. A. Vorontsov, O. A. Litvinova
1053
The use of the number of permissible solutions of the algorithmic equations for the purely integer linear programming problem
Ĭ. G. Mitev
1059
The exact solution of the non-linear system of equations for the energy and nonstationary radiation transfer
G. V. Dumkina, M. Yu. Kozmanov
1061
On the monotonization of finite-difference solutions for shock-capturing methods
Yu. I. Lobanovskii
1063
Numerical solution of the two-dimensional heat-conduction equation with strongly varying coefficients
M. D. Taran, A. P. Favorski
1069

Scientific information
Book review
M. K. Kerimov
1074

Errata
Phạm Kỳ Anh
1079
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021